MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD ENDO CLIP; CLIP, IMPLANTABLE

DAVIS & GECK CARIBE LTD ENDO CLIP; CLIP, IMPLANTABLE
Model Number 176625
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during clipping of the cystic artery, the handle of the clip applier was not squeezed, and the initial firing failed to deploy a clip.Upon repeat activation, the firing mechanism advanced without deploying a clip, resulting in transection of the cystic artery and significant bleeding.Attempts to fire the clip applier outside the patient also failed to deploy any clips.The malfunction caused significant blood loss and massive hemorrhage, prompted a code protocol, and resulted in the patient being admitted to the icu.It was confirmed that the patient is doing well with no further complications in hospital and has been discharged home.

Brand Name
ENDO CLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25850113
Report Number9612501-2026-01944
Device Sequence Number12063354
Product Code FZP
UDI-Device Identifier10884521057845
UDI-Public(01)10884521057845(17)301130(10)J5M2446NY
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number176625
Device Catalogue Number176625
Device Lot NumberJ5M2446NY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/16/2026
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown